is it possible to have more paranoia on some meds like haldol? i had it worse on clozapine and clopixol. i didnt got it on zyprexa…i ve raised the dose of haldol with my doc since 3 days and now i got a quite disturbing episode of paranoia…ill call tomorow my doc,but i am wondering if this thing is meds? somebody who got his paranoia worse on meds? is it possible or its me?
yes it’s possible but why are you raising the dose of the haldol on your own? when i was on invega and a high dose of latuda i was extremely paranoid.
no,it was with the approval of my pdoc
oh good, scared me there for a minute. i don’t wish it on anyone for them to take their medicine management in their own hands. i tried to do that and i relapsed and was almost hospitalized.
sorry that i scared you,no it was with my pdoc the raising. in fact on 1,5 mg i started to suffer again and was aggressive and she raised me the thing…
the problem is when i get so paranoid,to the roof, i also am hypersensible on sounds and coulours. theyre like aggressing me. i am even scared from the people on the tv if you see… what a damn sz…i am now sure that i am sick, cause i was questioning it in the past, so derealised that i am the good point of haldol for 13 days is that my sufferng is lessoned. that s why i am just bothered from this paranoia… you were hiding from others when you were paranoid?
I was extremely paranoid on Abilify, so yes it is possible.
I still get bouts of paranoia on Risperdal, but its not nearly as bad as when I was on Abilify.
Nights are worse for me, I get hypervigelant some nights waking up sensing that intruders are in the house with me.
yeah i still do hide sometimes. i prefer the company of my lizard over people. I get teased by people and my voices who sound like people i know. The teasing raises my paranoia and makes me want to hide.
you ve stopped abilify wave because of that? maybe its just the begining of my trt,thats why i have it?.. cause my brain is in real mess,i realise it when i get better…
I stopped taking Abilify because it was either not working so well, and making me very anxious and paranoid.
I would give it some time to let the Haldol work into your system - you eventually may need a bump up on the dose - You can ask your pdoc.
ok,i see. its tough. but its should be probably different cause i dont have voices. just the delusion that everybody is looking at me and i am verifying in this moments if its true by throwing looks at my neighbours…
I was on abilify 20 mg and was getting depressed so I told my doctor that I wanted to add Latuda 20 mg so he did but it just made me depressed, anxious and paranoid. Now I’m off it. I’m gonna ask if I can go up to 25 mg of abilify instead.
yes,ill talk to my doc tomorrow. if its quiet here tomorrow ill probably give it a chance,thanks
but it was so bad today, i couldnt find a place where to hide, ive asked my mom to come and see me. she s often relaxing me… what a monster i am
I just called my doctor and he told me to go on 25 mg of abilify instead of 20 mg. Honestly I took 25 mg last night without his permission and today I feel pretty good even though I should feel otherwise. I didn’t tell him that though…
But yeah I’m on 25 mg of abilify now. Hope it continues.
what is this ''otherwise"- paranoid ?
No I should feel crappy because of things going on in my life. The abilify never makes me feel paranoid, the latuda in addition to abilify made me feel paranoid though. My current state of life should make me depressed, but upping the abilify is what I credit as to why I feel really good today.
I had a fight with my mom saying she expects too much out of me, makes me go to school, go to work, go to volunteer, live alone, when I’m disabled and should only have to do 2 of those 4 things. But for some reason I feel good despite having that fight.
good news turning. ah you were the guy who said that he has a serious sza or sz… ive told you that i wa sfeeling like you,that i have the worst sz
so the answer is that we can get even more paranoid on meds?..